# SDR ASAA2018030923855

- Difficulty date: March 9, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 59,215 hours, 23,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CRACKED BETWEEN BS 312 & 328, RBL 31.  ACFT GROUNDED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, AND DRAWING 141AS400, REV.
